A Generalized Mahonian Statistic on Absorption Ring MappingsJournal of Combinatorial Theory, Series A
AbstractBased on a coin-tossing scheme, a generalized Mahonian statistic is defined on absorption ring mappings and applied in obtaining combinatorial interpretations of the coefficient ofqjin the expansion of ∏ki=1 (1+q+q2+…+qmi). In the permutation case, the statistic coincides with one studied by Han that specializes many known Mahonian statistics.
Copyright1997 Academic Press, Inc.
Citation InformationDon Rawlings. "A Generalized Mahonian Statistic on Absorption Ring Mappings" Journal of Combinatorial Theory, Series A Vol. 79 Iss. 2 (1997) p. 255 - 267
Available at: http://works.bepress.com/drawling/7/